Square : Journal of Mathematics and Mathematics Education is published by Mathematics Department, Faculty of Science and Technology, Walisongo State Islamic University, Semarang, Indonesia (p-ISSN: 2714-609X; e-ISSN: 2714-5506). The journal accepts submission manuscripts written in Indonesian. Authors can submit their papers by first clicking Online Submission on main menu or click here. Notification upon the result of your the article submission and review may appear in the SPAM of your email. Please check your email regularly. Authors should use reference manager (for example Mendeley or Zotero) to organize the references in the manuscript. All submitted manuscripts will be initially reviewed by editors and are then evaluated through the double-blind review process.

Open for Submission: Call for Paper Vol. 02 No. 02 (Oktober 2020)


Paling Lambat Pengiriman Naskah

15 September 2020 untuk terbitan Volume 2 No 2 (Edisi Oktober 2020)

Posted: 2019-12-16 More...
1 - 1 of 1 Items